# SDR CA980827021

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Dirty
- Location: Overwing Exit
- Part time: 5,369 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE, RIGHT EMERGENCY DOOR MESSAGE ON EICAS.  QUICK REF. CARRIED OUT.  RIGHT OVERWING EXIT DOOR REMOVED AND DOOR SEAL AND SURFACE MATES CLEANED..  PART TC:  4,768.
